# SDR 2001FA0000311

- Difficulty date: August 22, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N4373R
- Make and model: Cessna R182
- Aircraft serial: R18200595
- Engine: Lyc O540*
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: S1577A1
- Condition: Failed
- Location: Starter
- Part time: 138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTOR FAILED/ CLOSED CAUSING STARTER TO BURN OUT.  THIS IS SECOND FAILURE OF A NEW CONTACTOR IN LESS THAN 140 HOURS.  (ONE STARTER CONTACTOR, ONE MASTER CONTACTOR)
